Doctor insights on:
I'm taking metronidazole 500mg 3x a day, is it normal to have a nausea feeling and is it safe for me to drink yakult?
Yes to nausea . .: Any antibiotic can cause nausea/vomiting or diarrhea. This is not an allergic reaction; just a potential side effect. Nausea, by itself, should not be a big enough problem to warrant stopping the medication. It is very important to avoid all ALCOHOL while taking any antibiotics, but especially with metronidazole, as the combination will make you very sick, and probably throw-up. Best of luck. ...Read moreSee 1 more doctor answer
Just started amoxicillin/metronidazole combination treatment, will nausea last the whole treatment? feeling sick currently, and it's only day 1
Side effects: Metronidazole is known for causing nausea, although with this combination of antibiotics it could be the illness itself. I would DEFINITELY call the doctor who prescribed this treatment. Depending on what this is, you might not need the metronidazole at all. Augmentin could replace this combo and you would have very good 'coverage' for whatever that doc is trying to treat. Hope you can get help. ...Read more
On day 6 of 7 day regimen (500 mg, 3x) of metronidazole for e-coli o157:h7 and blastocystis hominis. Slight nausea. But anxiety too - side-effect?
I have an attack of diverticulitis. Taking metronidazole and cipro. The nausea is killing me and i wanted to know if i could take Zofran or bonine ?
Feel edgy, tearful, slight nausea, sleepless nights, On metronidazole for C-Diff . Went to ER. gave me Xanax 0.5 mg RX. Should I continue the Flaygl?
Metronidazole gel usp, 0.75% for rosacea. Dark red, itchy, hurts, hot, bumps, puffy face, Nausea also. Allergic to med? Occurred after 4 days of use
Taking metronidazole for C-Diff. Been on it 9 days. I have rapid heart rate and anxiety nausea . Went to ER..said heart was okay. Is this normal?
Hi, suffer from gallstones, been put on metronidazole 400mg for mouth infection, woke up today with severe back pain & feeling very nauseas and weak?
Not clear: Flagyl can make you very weak and sick if you take it with alcohol, but you should not get severe back pain from this. There are reports of pancreatitis and cholecystitis from flagyl, but these are very rare (and Flagyl is often used to treat acute cholecystitis). I would get in to see the physician who prescribed these to you as soon as possible, or go to the er if you can't get in today. ...Read moreSee 1 more doctor answer
Given 7 day Flagyl prescription. Completed 5 days and don't think I can continue. Nausea, feeling of doom, uneasiness, etc.
- Talk to a doctor live online for free
- Metronidazole nausea remedies
- Why is rice giving me nausea?
- How common is dark urine when taking metronidazole?
- Ask a doctor a question free online
- What causes nausea right before period?
- I get a white discharge when taking metronidazole
- How long will the nausea effect from my birth control pills last?
- Is it normal to feel nausea before your period?
- Talk to a gynecologist online for free